# SDR SWAA2024120554385

- Difficulty date: October 28, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 52,215 hours, 34,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LENS EMERGENCY LIGHT ON OVERHEAD STOWAGE BIN 8 RT SIDE AT PASSENGER CABIN (1EA) 2024-680235<[01] INSTALLED LENS EMERGENCY LIGHT ON OVERHEAD STOWAGE BIN 8 RT SIDE AT PASSENGER CABIN (1EA) I.A.W B737-700 AMM 33-51-03-960-801 STEP 2.D(3)(A) AND STEP 2.D(3)(C);[02] INSTALLED LENS EMERGENCY LIGHT ON OVERHEAD STOWAGE BIN 8 RT SIDE AT PASSENGER CABIN (1EA) I.A.W B737-700 AMM 33-51-03-960-801 STEP 2.D(3)(A) AND STEP 2.D(3)(C)
